MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S7 RM - 8MM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S7 RM - 8MM
Catalog Number 02.18.IF7.08.RM
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 may2018.Lot 168078: 24 items manufactured and released on 10 february 2017.Expiration date: 2022-01-04.No anomalies found related to the problem.To date, 1 items of the same lot have been already sold.
 
Event or Problem Description
The patient came in due to signs of infection 5 months after primary.The patient had a uti.The surgeon washed out the knee and swapped the poly.The surgery was completed successfully.Pathogen unknown.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S7 RM - 8MM
Common Device Name
TIBIAL INSERT FIX
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7494731
Report Number3005180920-2018-00310
Device Sequence Number239131
Product Code HSX
UDI-Device Identifier07630030896460
UDI-Public07630030896460
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2022
Device Catalogue Number02.18.IF7.08.RM
Device Lot Number168078
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Initial Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;